# SDR AALA200802011

- Difficulty date: August 2, 2008
- Submitted: September 9, 2008
- Operation: Air carrier
- Aircraft: N355AA
- Make and model: Boeing 767323
- Aircraft serial: 24036
- Aircraft time: 85,806 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK EMERGENCY LIGHT AT LT AND RT HAND OVERWING EXIT INOPERATIVE.  REPLACED BATTERY PACK AT RT HAND OVERWING DOOR FOR EMERGENCY LIGHT AT LT AND RT HAND OVERWING EXIT.  SYSTEM GROUND CHECKED NORMAL OPS.  (CLOSED)
